Nicolas Hadjisavvas

    Publications



    Google Scholar profile

    Research papers in Journals

    1. N. Hadjisavvas, F. Lara and J.E. Martínez-Legaz, A Quasiconvex Asymptotic Function with Applications in Optimization, J. Optim. Theory Appl. DOI: 10.1007/s10957-018-1317-2. Post-peer-review, pre-copyedit version. Full-text, view-only version.

    2. S. Al-Homidan, N. Hadjisavvas and L. Shaalan, Transformation of Quasiconvex Functions to Eliminate Local Minima, J. Optim. Theory Appl. 177, 93-105 (2018) . Post-peer-review, pre-copyedit version

    3. M. Bianchi, N. Hadjisavvas and R. Pini: Representative functions of maximally monotone operators and bifunctions. Math. Programming B 168, 433-448 (2018). Final version.

    4. F. Flores-Bazan, N. Hadjisavvas, F. Lara and I. Montenegro: First- and second-order Asymptotic Analysis with Applications to Quasiconvex Optimization. J. Optim. Theory Appl. 170, 372-393 (2016). Final version.

    5. N. Hadjisavvas, F.M.O. Jacinto and J.E. Martinez-Legaz: Some conditions for maximal monotonicity of bifunctions. Set-Valued Var. Anal. 23, 324-332 (2016). Final version.

    6. N. Hadjisavvas and J.-P. Penot: Revisiting the problem of integrability in utility theory. Optimization 171, 856-864 (2016). The article may be downloaded here.

    7. N. Hadjisavvas, J.B. Hiriart-Urruty and P.-J. Laurent: A Characterization by Optimization of the Monge Point of a Tetrahedron,  J. Optim. Theory Appl 171, 856-864 (2016)Final version. The publication is available at  http://www.springerlink.com/.

    8. F. Flores-Bazan, N. Hadjisavvas and F. Lara: Second order asymptotic analysis: basic theory. J. Convex Anal. 22, 1173-1196 (2015).

    9. M. H. Alizadeh, M. Bianchi, N. Hadjisavvas and R. Pini: On cyclic and n-cyclic monotonicity of bifunctions, J. Global Optim. 60, 599-616 (2014). Final version. The final publication will be available at  http://www.springerlink.com/.

    10. M.H. Alizadeh and N. Hadjisavvas: On the Fitzpatrick transform of a monotone bifunction, Optimization 62, 693-701 (2013).   You can download the article here.

    11. N. Hadjisavvas, S. Schaible and N.-C. Wong: Pseudomonotone Operators: a Survey of the Theory and its Applications, J. Optim. Theory Appl. 15, 1-20 (2012) Final version. The final publication is available at  http://www.springerlink.com/.

    12. M.H. Alizadeh, N. Hadjisavvas and M. Roohi: Local Boundedness Properties for Generalized Monotone Operators, J. Convex Analysis 19, 49-61 (2012).

    13. M.H. Alizadeh and N. Hadjisavvas: Local Boundedness of Monotone Bifunctions, J. Global Optim. 53, 231-241 (2012). Final version. The final publication is available at  http://www.springerlink.com/.

    14. N. Hadjisavvas and D.T. Luc: Second-order asymptotic directions of unbounded sets with application to optimization, J. Convex Analysis 18, 181-202 (2011).

    15. L.-C. Ceng, N. Hadjisavvas and N.C. Wong: Strong convergence theorem by a hybrid extragradient-like approximation method for variational inequalities and fixed-point problems, J. Global Optim. 46, 635-646 (2010). Final version. The original publication is available at www.springerlink.com.

    16. N. Hadjisavvas and H. Khatibzadeh: Maximal monotonicity of bifunctions, Optimization 59, 147-160 (2010). You can download the article here.

    17. D. Aussel, Y. Garcia and N. Hadjisavvas: Single-directional property of multivalued maps and variational systems, SIAM J. Optim. 20, 1274-1285 (2009). Final version. Copyright belongs to SIAM. The original publication is available athttp://www.siam.org/journals/siopt.php.

    18. N. Hadjisavvas and S. Schaible: Pseudomonotone* maps and the cutting plane property, J. Global Optim. 43, 565-575 (2009) Final version. The original publication is available at http://www.springerlink.com/content/100288/.

    19. L.C. Ceng, N. Hadjisavvas, S. Schaible, and J. C. Yao: Well-Posedness for Mixed Quasivariational-Like Inequalities, J. Optim. Theory Appl. 139, 109-125 (2008) Final version. The original publication is available at http://www.springerlink.com/content/1573-2878/.

    20. M.R. Bai and N. Hadjisavvas: Relaxed quasimonotone operators and relaxed quasiconvex functions, J. Optim. Theory Appl. 138, 329-339 (2008) Final version. The original publication is available at http://www.springerlink.com/content/1573-2878/.

    21. F. Flores-Bazán, N. Hadjisavvas and C. Vera: An optimal alternative theorem and applications to mathematical programming, J. Global Optim. 37, 229-243 (2007). Final version. The original publication is available at www.springerlink.com.

    22. N. Hadjisavvas: Translations of quasimonotone maps and monotonicity, Appl. Math. Lett. 19, 913-915 (2006). Final version. The original publication is available at http://www.sciencedirect.com/science/journal/08939659.

    23. N. Hadjisavvas and S. Schaible: On a generalization of paramonotone maps and its application to solving the Stampacchia variational inequality, Optimization 55, 593-604 (2006). You can download the article here.

    24. M. Bianchi, N. Hadjisavvas and S. Schaible: Exceptional families of elements for variational inequalities in Banach spaces, J. Optim. Theory Appl. 129, 23-31 (2006). Final version. The original publication is available at http://www.springerlink.com/content/1573-2878/.

    25. D. Aussel and N. Hadjisavvas: Adjusted sublevel sets, normal operator and quasiconvex programming, SIAM J. Optim. 16, 358-367 (2005). Final version. The original publication is available at http://epubs.siam.org/SIOPT/vol_16_iss_2.html.

    26. M. Bianchi, N. Hadjisavvas and S. Schaible: Minimal coercivity conditions and exceptional families of elements in quasimonotone variational inequalities, J. Optim. Theory Appl. vol. 122, 1-17 (2004). Final version. The original publication is available athttp://www.springerlink.com/content/1573-2878/.

    27. D. Aussel and N. Hadjisavvas: On quasimonotone variational inequalities, J. Optim. Theory Appl. vol. 121, 445-450 (2004). Final version. The original publication is available at http://www.springerlink.com/content/1573-2878/.

    28. N. Hadjisavvas: Continuity and maximality properties of pseudomonotone operators, J. Convex Anal. vol. 10, 465-475 (2003).

    29. N. Hadjisavvas: Hadamard-type inequalities for quasiconvex functions, JIPAM J. Inequal. Pure Appl. Math. vol. 4 Issue 1, Article 13, 2003. pdf file (no other link to this file is permitted by the publisher, http://jipam.vu.edu.au/copyright.html)

    30. M. Bianchi, N. Hadjisavvas and S. Schaible: On pseudomonotone maps T  for which  -T is also pseudomonotone, J. Convex Anal. vol. 10, 149-168 (2003).

    31. N. Hadjisavvas: The Use of Subdifferentials for studying Generalized Convex Functions, J. Stat. Manag. Syst. 5, 125-139 (2002).

    32. A. Daniilidis, N. Hadjisavvas and J.E. Martinez-Legaz: An appropriate subdifferential for quasiconvex functions, SIAM J. Optim. 12, 407-420 (2001).

    33. A. Daniilidis amd N. Hadjisavvas: On generalized cyclically monotone operators and proper quasimonotonicity. Optimization 47, 123-135 (2000).

    34. A. Daniilidis and N. Hadjisavvas: On the Subdifferentials of Pseudoconvex and Quasiconvex functions and Cyclic Monotonicity. J. Math. Anal. Appl. 237, 30-42 (1999).

    35. A. Daniilidis and N. Hadjisavvas: Characterization of Nonsmooth Semistrictly Quasiconvex and Strictly Quasiconvex Functions. J. Optim. Theory Appl. 102, 525-536 (1999).

    36. A. Daniilidis and N. Hadjisavvas: Coercivity Conditions and Variational Inequalities. Math. Programming 86, 433-438 (1999).

    37. N. Hadjisavvas, S. Schaible: From Scalar to Vector Equilibrium Problems in the Quasimonotone Case. J. Optim. Theory Appl. Vol. 96, 297-309 (1998).

    38. M. Bianchi, N. Hadjisavvas and S. Schaible: Vector Equilibrium Problems with Generalized Monotone Bifunctions. J. Optim. Theory Appl. 92, 527-542 (1997).

    39. A. Daniilidis, N. Hadjisavvas and S. Schaible: Connectedness of the efficient set for three-objective quasiconcave optimization problems. J. Optim. Theory Appl 93, 517-524 (1997).

    40. A. Daniilidis, N. Hadjisavvas: Existence Theorems for Vector Variational Inequalities. Bull. Austral. Math. Soc. 54, 473-481 (1996).

    41. N. Hadjisavvas, S. Schaible: Quasimonotone Variational Inequalities in Banach Spaces. J. Optim. Theory Appl. 90, 95-111 (1996).

    42. N. Hadjisavvas, D. Kravvaritis and I. Polyrakis: Weakly compact subsets of   L1(m, X)  and  bvca (m, X) . Rend. Circ. Mat. Palermo 48 (series II), 119-126 (1994).

    43. N. Hadjisavvas and S. Schaible: On strong Pseudomonotonicity and (Semi)strict Quasimonotonicity. J. Optim. Theory Appl. 79, 139-155 (1993) (+ Errata corrige, J. Optim. Theory Appl. 85, 741-742 (1995)).

    44. N. Hadjisavvas, D. Kravvaritis, G. Pantelides: Structural properties of nonlinear monotone Operators with values in L(X,Y). Serdica 16, 246-248 (1990).

    45. N. Hadjisavvas, D. Kravvaritis, G. Pantelides, I. Polyrakis: Hereditary order convexity in L(X,Y). Rend. Circ. Mat. Palermo 38, 130-139 (1989).

    46. N. Hadjisavvas, D. Kravvaritis, G. Pantelides, I. Polyrakis: Nonlinear monotone Operators with values in L(X,Y). J. Math. Anal. Appl. 140, 83-94 (1989).

    47. N. Hadjisavvas, B. Nassopoulos and G. Pantelides: On the renorming of a vector space endowed with two norms and the simultaneous approximation problem. Math. Annalen 280, 549-557 (1988).

    48. N. Hadjisavvas, B. Nassopoulos and G. Pantelides: Uber die Existenz gemeinsamer Elemente bester Approximation bezueglich zweier Normen. Manuscr. Math. 58, 245-252 (1987).

    49. N. Hadjisavvas: Metrics on the set of states of a W*-algebra. Linear Algebra Appl. 84, 281-287 (1986).

    50. N. Hadjisavvas, A. K. Theophilou: A rigorous formulation of the Slater's transition-state theory for excited states. Phys. Rev. A32, 720-724, (1985).

    51. N. Hadjisavvas, A. K. Theophilou: A rigorous formulation of the Kohn and Sham theory. Phys. Rev. A30, 2183-2186 (1984).

    52. M. Mugur-Schachter, N. Hadjisavvas: The probabilistic-informational concept of an opacity functional. Kybernetes, 11, 189-183 (1982).

    53. N. Hadjisavvas: On Cantoni's generalized transition probability. Comm. Math. Phys. 83, 43-48 (1982).

    54. N. Hadjisavvas: On the "Hidden Variables" theory of A. Bach. Phys. Let. 82A, 107-108 (1982).

    55. N. Hadjisavvas, F. Thieffine and M. Mugur-Schachter: Critical remark on Jauch's Program. Lett. Nuovo Cim. 30, 530-532 (1981).

    56. N. Hadjisavvas: Properties of mixtures of non-orthogonal states. Lett. Math. Phys. 5, 327-332 (1981).

    57. N. Hadjisavvas: Distance between states and statistical inference in Quantum Theory. Ann. Inst. Henri Poincare, 35, 287-309 (1981).

    58. F. Thieffine, N. Hadjisavvas and M. Mugur-Schachter: Supplement to a critique of Piron's system of questions and propositions. Found. Phys. 11, 645-649 (1981).

    59. N. Hadjisavvas: The Maximum Entropy Principle as a consequence of the principle of Laplace. J. Stat. Phys. 26, 807-815 (1981).

    60. N. Hadjisavvas, F. Thieffine and M. Mugur-Schachter: Study of Piron's system of questions and propositions. Found. Phys. 10, 751 (1980).

    61. N. Hadjisavvas: Non conservation du moment cinetique total, selon la Theorie Quantique des mesures, lors d' une mesure de spin. Lett. Epist. 24, 14-20 (1979). A copy of the paper and related material can be found here.

    62. N. Hadjisavvas and M. Mugur-Schachter: Unbounded measures on the closed subspaces of a Hilbert space. Lett. Nuovo Cim. 23, 439-443 (1978).

    63. N. Hadjisavvas: Etude de certaines consequences d' une interpretation subjective de la notion d' etat. Ann. Fond. Louis de Broglie, 3, 155-176 (1978).


    For copyright reasons, I cannot put links to all published papers. However, do not hesitate to ask for a copy by sending an e-mail to nhad (here goes "at") aegean.gr

    Thesis

    1. N. Hadjisavvas: Deux études sur la Mécanique Quantique: Généralisation de la notion d' état, et emploi de la theorie des groupes dans l'étude de la notion d'hypesymetrie. Mémoire, DEA de Physique, Université de Reims, France (1977).

    2. N. Hadjisavvas: Critique des formulations logiques de la Mécanique Quantique. Inférence statistique et distance Hilbertienne entre états quantiques. Thèse d'Etat, Université de Reims, France (1981). You can download the thesis here.

    Books

    1. D. Kravvaritis, G. Pantelidis, N. Hadjisavvas: Ordinary Differential Equations (in Greek). Ziti Publications, 1990, Thessaloniki (Textbook).

    2. N. Hadjisavvas, D. Hughes-Hallett, I. Vakalis (eds): Proceedings of the International Conference on the teaching of Mathematics  (July 3-6, 1998  Pythagorion, Samos, Greece), John Wiley and Sons, Inc., 1998.

    3. N. Hadjisavvas, J.E. Martinez-Legaz, J.P. Penot (Eds): Generalized Convexity and Generalized Monotonicity: Proceedings of the 6th International Symposium on Generalized Convexity/Monotonicity , in the series: Lecture Notes in Economics and Mathematical Systems no.502. Springer-Verlag, 2001, ISBN 3-540-41806-7.

    4. N. Hadjisavvas, P. Pardalos (Eds): Advances in Convex Analysis and Global Optimization, in the series: Nonconvex Optimization and Applications vol. 54, Kluwer Academic Publishers 2001, ISBN 0-7923-6942-4.

    5. A. Eberhard, N. Hadjisavvas, D.T. Luc (Eds.): Generalized Convexity, Generalized Monotonicity and Applications (Proceedings of the 7th International Symposium on Generalized Convexity and Generalized Monotonicity), Springer, Nonconvex Optimization and its Applications vol. 77, 2005, ISBN 0-387-23638-4.

    6. N. Hadjisavvas, S. Komlosi and S. Schaible (Eds.): Handbook on Generalized Convexity and Generalized Monotonicity, Springer, Nonconvex Optimization and its Applications vol. 76, 2005, ISBN 0-387-23255-9.

    Other publications

    1. N. Hadjisavvas:  The Role of the “Hidden Variables” of the Apparatus in Bell’s Theorem. Lettres epistemologiques 69.0, 1-3, 1983.

    2. N. Hadjisavvas: What a hidden variables theory is not. Lettres epistemologiques 69.2, 5-8, 1983.

    3. N. Hadjisavvas, D. Kravvaritis, G. Pantelides: On nonlinear monotone Operators with values in L(X,Y), in: Constantine Caratheodory: An international Tribute. Th. Rassias, Editor. Word Scientific Publications Company, 1990.

    4. N. Hadjisavvas and S. Schaible: Pseudomonotonicity and Quasimonotonicity in Variational Inequalities and Equilibrium Problems, in: Generalized Convexity, Generalized Monotonicity. Proceedings of the 5th Conference on Generalized Convexity, J.P. Crouzeix et al (eds), Kluwer, 1998.

    5. N. Hadjisavvas and S. Schaible: (a) Generalized Monotone Single Valued Maps  (b) Generalized Monotone Multi Valued Maps (c) Generalized Monotonicity: Applications to Variational Inequalities and Equilibrium Problems  (3 articles in: Encyclopedia of Optimization, P. Pardalos and G. Floudas, eds, Kluwer Academic Publishers, 2001).

    6. N. Hadjisavvas: Maximal Pseudomonotone Operators, in: Recent advances in Optimization, G.P. Crespi, A. Guerraggio, E. Miglierina, M. Rocca (eds), Proceedings of the workshop held in Varese, 13-14/6/2002 (invited talk), Datanova Editrice, 2003.

    7. N. Hadjisavvas: Generalized Convexity, Generalized Monotonocity and Nonsmooth Analysis, in: Handbook of Generalized Convexity and Generalized Monotonicity, N. Hadjisavvas, S. Komlosi and S. Schaible (eds), Springer, 2005.

    8. N. Hadjisavvas amd S. Schaible: Generalized Monotone Maps, in: Handbook of Generalized Convexity and Generalized Monotonicity, N. Hadjisavvas, S. Komlosi and S. Schaible (eds), Springer, 2005.

    9. N. Hadjisavvas: Pseudomonotone Maps: Properties and Applications, in: Encyclopedia of Optimization, P. Pardalos and G. Floudas (eds, Springer, 2008.